ID 112902
Author
Content Type
Departmental Bulletin Paper
Description
We consider the Cauchy problem for non-degenerate Kirchhoff type dissipative wave equations ρu′′+ a (∥A1/2u(t)∥2) Au + u′ = 0 and (u(0), u′(0)) = (u0, u1), where u0 ≠ 0. We derive the lower decay estimate ∥u(t)∥2 ≥ Ce−βt for t ≥ 0 with β > 0 for the solution u(t).
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
52
Start Page
39
End Page
52
Sort Key
3
Published Date
2018
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Publisher
departments
Science and Technology